# SDR N6WA2023051102

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10026
- Aircraft time: 43,779 hours, 33,996 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Failed Insp
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV AND ROW 2A O2 MASK FAILED TO DROP DURING TEST. REPINED LAV MASK ELECTRICAL CONNECTORS IAW CRJ ESPM 20-44-00 OPS CHECK GOOD.
